# SDR RRXA010012

- Difficulty date: February 16, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,224 hours, 29,152 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Condition: Defective
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT LOST NOSE STEERING AIRCRAFT WAS TOWED BACK TO EMERGENCY RAMP BY AIRPORT DELTA SUPER TUG.  GEAR PIN INSTALLED.  REMOVED AND REPLACED RIGHT SIDE NOSE STEERING CABLE IAW DC-8 M/M 22-51-0.  OPS CHECK GOOD.
